# SDR ZW0A0206601

- Difficulty date: June 19, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 10,775 hours, 3,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE NUMBER 2 CABIN DOOR ON THE RIGHT SIDE, WAS INOPERATIVE.  REPLACED THE BULB.  CHECK-C 11-12-00 LAX.
